Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 46, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Oct 26, 2025, 10:01 AM CDT for Jackson County, Mississippi. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2025, 10:01 AM CDT (15:01 UTC)
- Expired
- Oct 26, 2025, 10:45 AM CDT
- In force
- 44 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jackson County, MS
The radar
The Mobile radar (KMOB), 35 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 10:13 AM CDT | TORNADO | 2 Ene Pascagoula, MS | The NWS ground survey confirmed an EF-0 tornado with maximum sustained winds of 85mph impacted Pascagoula and Moss Point, Mississippi in Jackson County. A full report will follow Tuesday, October 28th. |
| Oct 26, 10:17 AM CDT | TORNADO | 2 Ene Pascagoula, MS | Emergency Management reports damage to homes on Catalina Street in Pascagoula, MS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 5:23 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.8
The text
As transmitted.
036
WFUS54 KLIX 261501
TORLIX
MSC059-261545-
/O.NEW.KLIX.TO.W.0046.251026T1501Z-251026T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1001 AM CDT Sun Oct 26 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southeastern Jackson County in southern Mississippi...
* Until 1045 AM CDT.
* At 1001 AM CDT, a thunderstorm capable of producing a waterspout
was located just offshore near Gautier, or near Moss Point, moving
northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated waterspout moving onshore.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornado will be near...
Moss Point around 1005 AM CDT.
Escatawpa around 1030 AM CDT.
This includes Interstate 10 in Mississippi between mile markers 67
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.
&&
LAT...LON 3043 8840 3030 8852 3033 8861 3047 8856
3068 8841
TIME...MOT...LOC 1501Z 208DEG 9KT 3034 8856
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TJS4 follow-up statements
129
WWUS54 KLIX 261515
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1015 AM CDT Sun Oct 26 2025
MSC059-261545-
/O.CON.KLIX.TO.W.0046.000000T0000Z-251026T1545Z/
Jackson MS-
1015 AM CDT Sun Oct 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
SOUTHEASTERN JACKSON COUNTY...
At 1015 AM CDT, a confirmed large and extremely dangerous tornado was
located over Moss Point, moving northeast at 20 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Moss Point around 1020 AM CDT.
Helena around 1025 AM CDT.
This includes Interstate 10 in Mississippi between mile markers 69
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3033 8851 3037 8856 3051 8853 3067 8841
3063 8841 3043 8840
TIME...MOT...LOC 1515Z 215DEG 15KT 3039 8851
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
TJS814
WWUS54 KLIX 261520
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1020 AM CDT Sun Oct 26 2025
MSC059-261545-
/O.CON.KLIX.TO.W.0046.000000T0000Z-251026T1545Z/
Jackson MS-
1020 AM CDT Sun Oct 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
SOUTHEASTERN JACKSON COUNTY...
At 1020 AM CDT, a confirmed tornado was located over Moss Point,
moving northeast at 10 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Moss Point and Helena around 1025 AM CDT.
This includes Interstate 10 in Mississippi between mile markers 69
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3035 8849 3038 8854 3050 8852 3067 8841
3063 8841 3043 8840
TIME...MOT...LOC 1520Z 208DEG 9KT 3040 8850
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
TJS653
WWUS54 KLIX 261531
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1031 AM CDT Sun Oct 26 2025
MSC059-261545-
/O.CON.KLIX.TO.W.0046.000000T0000Z-251026T1545Z/
Jackson MS-
1031 AM CDT Sun Oct 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
SOUTHEASTERN JACKSON COUNTY...
At 1031 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Moss Point, moving north at 5 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Moss Point around 1035 AM CDT.
This includes Interstate 10 in Mississippi between mile markers 69
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3035 8849 3038 8854 3050 8852 3059 8846
3061 8841 3043 8840
TIME...MOT...LOC 1531Z 202DEG 4KT 3039 8850
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TJS922
WWUS54 KLIX 261547
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1047 AM CDT Sun Oct 26 2025
MSC059-261557-
/O.EXP.KLIX.TO.W.0046.000000T0000Z-251026T1545Z/
Jackson MS-
1047 AM CDT Sun Oct 26 2025
...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY HAS EXPIRED...
The Tornado Warning that was previously in effect has been reissued.
Please refer to that bulletin for the latest severe weather
information. However, gusty winds are still possible with this
thunderstorm.
A Tornado Watch remains in effect until noon CDT for southern
Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.
Remember, a Tornado Warning still remains in effect for southeastern
Jackson County.
&&
LAT...LON 3035 8849 3038 8854 3050 8852 3059 8846
3061 8841 3043 8840
TIME...MOT...LOC 1547Z 208DEG 9KT 3042 8848
$$
TJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:21 AM CDT, 3 hours 40 minutes earlier. Its key messages:
- Updated at 615 AM CDT Sun Oct 26 2025
- Thunderstorms will continue to move eastward, bringing a low end (level 1-2 of 5) threat of severe weather to the area through the morning hours. The area of greatest threat will be generally east of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 6:21 AM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
621 AM CDT Sun Oct 26 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 615 AM CDT Sun Oct 26 2025
- Thunderstorms will continue to move eastward, bringing a low
end (level 1-2 of 5) threat of severe weather to the area
through the morning hours. The area of greatest threat will be
generally east of the I-55 corridor. The main threats from any
storms will be damaging wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides
tonight during the high tide cycle. A few low lying coastal
roads could become impassable. This threat will decrease as
tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to
hazardous conditions, especially for small craft, across the
coastal waters of southeastern Louisiana and Mississippi
tonight. This threat will decrease through the morning hours.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.
&&
.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/
&&
.AVIATION...
(12Z TAFS)
Issued at 615 AM CDT Sun Oct 26 2025
Severe weather associated with eastbound front will sweep west to
east and clear the area about 18Z. CIGS and VIS will be dependent
on location of TSRA and carry the possibility of brief IFR or
lower conditions. As the system clears the area cloud cover will
remain and CIGS will be the predominant issue, but these conditons
should remain at least MVFR.
&&
.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025
As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 60 74 55 / 100 20 10 0
BTR 80 61 78 57 / 90 10 10 0
ASD 79 60 78 55 / 100 30 10 10
MSY 82 66 81 62 / 100 20 0 0
GPT 78 63 78 58 / 100 50 10 10
PQL 78 61 79 55 / 100 60 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT this morning for
LAZ066>070-076-078.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Coastal Flood Advisory until 7 AM CDT this morning for
MSZ086>088.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ534-536-
538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DSIn the hours before
Special weather statement, Oct 26, 7:28 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
728 AM CDT Sun Oct 26 2025
LAZ039-MSZ077-261300-
Washington LA-Pearl River MS-
728 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND NORTHWESTERN PEARL
RIVER COUNTIES THROUGH 800 AM CDT
...
At 728 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Bogalusa, moving northeast at
25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Bogalusa, Varnado, and Angie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3084 8958 3077 8996 3090 9007 3101 8988
3100 8969
TIME...MOT...LOC 1228Z 239DEG 22KT 3082 8994
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Oct 26, 8:00 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service New Orleans LA
800 AM CDT Sun Oct 26 2025
LAZ039-079-MSZ077-261345-
Washington LA-Northern St. Tammany LA-Pearl River MS-
800 AM CDT Sun Oct 26 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTH CENTRAL ST.
TAMMANY, EASTERN WASHINGTON PARISHES IN SOUTHEASTERN LOUISIANA AND
WEST CENTRAL PEARL RIVER COUNTIES THROUGH 845 AM CDT
...
At 800 AM CDT, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Enon to Sun. Movement was northeast at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Bogalusa, Varnado, Sun, and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3094 8994 3082 8959 3060 8986 3065 9004
TIME...MOT...LOC 1300Z 204DEG 19KT 3068 9001 3064 8989
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Oct 26, 8:32 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
832 AM CDT Sun Oct 26 2025
MSZ084-085-087-088-261415-
Southern Harrison MS-Northern Jackson MS-Southern Jackson MS-
Northern Harrison MS-
832 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
HARRISON AND WESTERN JACKSON COUNTIES THROUGH 915 AM CDT
...
At 832 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds 8 miles northwest of Vancleave, or
14 miles north of St. Martin, moving north at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Biloxi, Ocean Springs, St. Martin, D'iberville, Latimer, Gulf Hills,
Gulf Park Estates, and Vancleave.
This includes the following Interstates...
Interstate 10 in Mississippi between mile markers 43 and 57.
Interstate 110 in Mississippi between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until noon CDT for southern
Mississippi.
&&
LAT...LON 3033 8875 3033 8876 3035 8879 3034 8882
3036 8887 3037 8894 3068 8902 3067 8889
3073 8888 3073 8866
TIME...MOT...LOC 1332Z 189DEG 17KT 3063 8878
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Oct 26, 8:42 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
842 AM CDT Sun Oct 26 2025
MSZ077-261430-
Pearl River MS-
842 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN PEARL
RIVER COUNTY THROUGH 930 AM CDT
...
At 842 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds 7 miles northeast of Crossroads,
or 8 miles west of Poplarville, moving northeast at 30 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
This storm will remain over mainly rural areas of northwestern Pearl
River County.
This includes Interstate 59 in Mississippi between mile markers 39
and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3078 8964 3082 8979 3085 8979 3085 8978
3086 8977 3090 8978 3092 8975 3094 8976
3097 8973 3100 8973 3101 8951 3100 8947
3098 8947 3098 8943 3101 8942 3101 8938
TIME...MOT...LOC 1342Z 219DEG 24KT 3086 8968
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Oct 26, 8:54 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
854 AM CDT Sun Oct 26 2025
LAZ076-078-261430-
Southeast St. Tammany LA-Eastern Orleans LA-
854 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN ORLEANS
AND SOUTHEASTERN ST. TAMMANY PARISHES THROUGH 930 AM CDT
...
At 854 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Catherine, or near New Orleans, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Orleans, Slidell, Lake Catherine, and Pearlington.
This includes Interstate 10 in Louisiana between mile markers 249 and
255, and between mile markers 259 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3014 8959 3005 8969 3001 8977 3001 8982
3009 8995 3018 8988 3013 8982 3017 8978
3022 8985 3031 8975 3030 8971 3030 8964
3023 8962 3018 8957
TIME...MOT...LOC 1354Z 227DEG 29KT 3011 8982
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Oct 26, 9:17 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
917 AM CDT Sun Oct 26 2025
MSZ085-088-261500-
Northern Jackson MS-Southern Jackson MS-
917 AM CDT Sun Oct 26 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JACKSON COUNTY
THROUGH 1000 AM CDT
...
At 917 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing funnel clouds near Gautier, or 9
miles southwest of Moss Point, moving north at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Ocean Springs, Moss Point, Escatawpa, Gautier, Wade, Hurley, Big
Point, Vancleave, Gulf Park Estates, Hickory Hills, Helena, and Gulf
Hills.
This includes Interstate 10 in Mississippi between mile markers 54
and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until noon CDT for southern
Mississippi.
&&
LAT...LON 3032 8852 3034 8865 3032 8873 3033 8876
3073 8885 3073 8846
TIME...MOT...LOC 1417Z 171DEG 20KT 3035 8865
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 10:24 PM CDT | Special Weather Statement | LIX | Wilkinson | 66 min |
| Oct 25, 11:23 PM CDT | Special Weather Statement | LIX | Wilkinson | 37 min |
| Oct 26, 1:57 AM CDT | Special Weather Statement | LIX | Wilkinson | 48 min |
| Oct 26, 2:47 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 28 min |
| Oct 26, 3:09 AM CDT | Special Weather Statement | LIX | Amite | 51 min |
| Oct 26, 7:46 AM CDT | Flash Flood Warning | LIX | Amite, Pike, Walthall | 3 hr |
| Oct 26, 8:00 AM CDT | Special Weather Statement | LIX | Pearl River | 45 min |
| Oct 26, 8:32 AM CDT | Special Weather Statement | LIX | Jackson | 43 min |
| Oct 26, 8:42 AM CDT | Special Weather Statement | LIX | Pearl River | 48 min |
| Oct 26, 9:17 AM CDT | Special Weather Statement | LIX | Jackson | 43 min |
| Oct 26, 9:22 AM CDT | Tornado Warning | LIX | Jackson | 38 min |
| Oct 26, 9:56 AM CDT | Tornado Warning | LIX | Jackson | 33 min |
| Oct 26, 10:46 AM CDT | Tornado Warning | LIX | Jackson | 44 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.